RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2011, Volume 18, Number 2, Pages 5–17 (Mi mais173)  

On tensor squares of reducible representations of almost simple groups. II

S. V. Polyakov

P. G. Demidov Yaroslavl State University

Abstract: Almost simple $\mathrm{SM}_m$-groups are considered. A group $G$ is called $\mathrm{SM}_m$-group if the tensor square of any irreducible representation is decomposed into the sum of all characters with multiplicities not greater than $m$. It turned out that if $G$ is an almost simple $\mathrm{SM}_t$-group, then $G\cong PGL_2(q)$.

Keywords: SR-groups, SM$_m$-groups almost simple groups automorphisms GAP.

Full text: PDF file (472 kB)
References: PDF file   HTML file
UDC: 517.51+514.17
Received: 22.01.2010

Citation: S. V. Polyakov, “On tensor squares of reducible representations of almost simple groups. II”, Model. Anal. Inform. Sist., 18:2 (2011), 5–17

Citation in format AMSBIB
\Bibitem{Pol11}
\by S.~V.~Polyakov
\paper On tensor squares of reducible representations of almost simple groups.~II
\jour Model. Anal. Inform. Sist.
\yr 2011
\vol 18
\issue 2
\pages 5--17
\mathnet{http://mi.mathnet.ru/mais173}


Linking options:
  • http://mi.mathnet.ru/eng/mais173
  • http://mi.mathnet.ru/eng/mais/v18/i2/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Моделирование и анализ информационных систем
    Number of views:
    This page:130
    Full text:60
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020